# SDR AALA20150611006

- Difficulty date: June 11, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 19,193 hours, 7,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FS 312 & 328 AT RBL 32 IS CRACKED AT THE AFT FLOORBOARD FASTENER HOLE.  R & R INTERCOSTAL IAW SRM 51-10-020 G PARA 9 & 51-40-02.
